Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Taken overdose of Disprin. What to do to prevent side effects?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5142 Questions
my friend has consumed 9 disprin now....what should be our further course of action to avoid any severe consequences.hospitalization is not possible...can u suggest any home remedies
Posted Tue, 9 Apr 2013 in Drug Abuse
Answered by Dr. Grzegorz Stanko 23 minutes later

Thank you for the query.

What is the dosage of acetylsalic acid in one tablet?
As usually one tablet contains 500 mg, and XXXXXXX dosage is about 150mg-300mg per kilogram, he should take about 9000 mg (18 tablets) to cause any serious side effects.
So 9 tablets seems quite safe and should not cause any serious consequences.

The symptoms which you should be aware of is nausea, vomiting, dizziness, accelerated breathing.

There is no specific antidote for dispirin, so if your friend feels like this dosage is causing any side effects, the best way is to force vomiting.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor